Discussions that mention prozac

Depression board


Hi everyone
im kelle im 26. ok heres my story. last sunday i started to get flu like symptoms. chills, body aches, actually my body aches all over, nausea, abdominal pain, sweaty palms,no appetite, very weak and tired. I have felt this way all week and i still feel this way. only everyday i feel worse instead of better. this is day 10. i also have anxiety and depression. i went to the ER yesterday where they told me i had viral gastroenteritis. they said if i dont see improvment come back, and they will check for mono. what im freaking out about is i dont see improvment. each day i feel horrible and im so sick waking up feeling this way. all i do is cry and wonder why isnt my symptoms leaving, what is going on..all week my anxiety has been through the roof cause i dont feel myself getting better. i am a wreck. everyone is telling me its my anxiety causing me to feel so bad. they say if i just get out and forget it i will feel better but im so exhausted ai dont feel like it. i was on lexapro for 6 months and it didnt do anything. i just started prozac again. im just drained. and scared. I was wondering if anyone can help me out..Thank you
Kelle
xoxo
First, did they give you anything for the gastroenteritis? Also, you say you just started Prozac & were on Lexapro. How long did you wean off the Lexapro, cause the symptoms sound just like the ones I had when they PUT me on Lexapro. I thought i had the stomach flu, was sick as a dog, in fact, they never got better so they took me off it after 2 1/2 weeks. Could this be the withdrawals from the Lexapro? I know panic can do many things, but I know how you feel, that's exactly how I felt ON Lexapro. So consider that it may be the coming off Lexapro that is causing your symptoms. Did you discuss this with your doctor? I have read some say that the symptoms of coming off some anti-d's are bad, so look into that possibility.

They have put me on effexor now & I'm having daily panic attacks & slight nausea, but not as bad as on the Lexapro.
[QUOTE=lori j]First, did they give you anything for the gastroenteritis? Also, you say you just started Prozac & were on Lexapro. How long did you wean off the Lexapro, cause the symptoms sound just like the ones I had when they PUT me on Lexapro. I thought i had the stomach flu, was sick as a dog, in fact, they never got better so they took me off it after 2 1/2 weeks. Could this be the withdrawals from the Lexapro? I know panic can do many things, but I know how you feel, that's exactly how I felt ON Lexapro. So consider that it may be the coming off Lexapro that is causing your symptoms. Did you discuss this with your doctor? I have read some say that the symptoms of coming off some anti-d's are bad, so look into that possibility.

They have put me on effexor now & I'm having daily panic attacks & slight nausea, but not as bad as on the Lexapro.


Hi Lori
I dont think this has anything do do with the lexapro. i was on prozac 5 yrs ago for anxiety and it worked great! then after all those yrs i guess i got immuned and it stopped. so i went on lexapro 5-6 months ago. i stopped lexapro 2 days ago. my psychiatrist told me to go right on prozac again to see if it works again for me. so i have had the "flu liek symptoms while on lexapro. they didnt give me anything for the gastroneteritis. just percocet for muscle aches, dotn know why that. percocet i thought is for pain. im just so sick and feeling worse everyday and im scared